# SDR ASOA201702111304

- Difficulty date: February 11, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 20,554 hours, 13,458 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950283
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE WARNING FLIGHT FL 240. REMOVED AND REPLACED LAV EXHAUST FAN IAW AMM 21-23-93  IPC 21-23-93 ITEM 5 . OPS CK GOOD.
